MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE

INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE
Model Number AP07014US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare provider that intera refill kit was leaking.Intera requested that the kit be returned for evaluation, but the healthcare provider reported that it was discarded.
 
Additional Manufacturer Narrative
The device history record for this lot was reviewed.There was one nonconformance related to excessive adhesive around the female luer component.Of the tubing set.Per the nonconformance disposition, the lot was 100% sorted and units with excess adhesive were scrapped.The nonconformance is not expected to induce or affect the failure mode described in the complaint.As part of the investigation, evaluation of additional kits in retain are in process but not yet completed.When the investigation is completed, a supplemental will be filed.Blank fields in the mdr represent unknown information at the time of the mdr report.

Brand Name
INTERA REFILL KIT
Common Device Name
INFUSION SET WITH HUBER NEEDLE
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer Contact
sarah lapp
180 wells avenue
ste 300a
newton, MA 02459
7814895724
MDR Report Key18992731
Report Number3015537318-2024-00030
Device Sequence Number2932206
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberAP07014US
Device Catalogue NumberAP-07014US
Device Lot Number23K000CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown